Granulomes cutanés après injections sous-cutanées d’acétate de leuproréline

Show full item record



Permalink

http://hdl.handle.net/10138/298137

Citation

Kluger , N , Hahtola , S , Lempinen , T & Jeskanen , L 2017 , ' Granulomes cutanés après injections sous-cutanées d’acétate de leuproréline ' , La Presse Médicale , vol. 46 , no. 10 , pp. 966-968 . https://doi.org/10.1016/j.lpm.2017.08.004

Title: Granulomes cutanés après injections sous-cutanées d’acétate de leuproréline
Author: Kluger, Nicolas; Hahtola, Sonja; Lempinen, Tea; Jeskanen, Leila
Contributor: Helsingin yliopisto, Kliniken för hud- och könssjukdomar
Helsingin yliopisto, Kliniken för hud- och könssjukdomar
Helsingin yliopisto, Kliniken för hud- och könssjukdomar
Date: 2017
Language: fra
Number of pages: 3
Belongs to series: La Presse Médicale
ISSN: 0755-4982
URI: http://hdl.handle.net/10138/298137
Subject: 3121 General medicine, internal medicine and other clinical medicine
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
1_s2.0_S0755498217303329_main.pdf 1.086Mb PDF View/Open

This item appears in the following Collection(s)

Show full item record